# SDR R7S2003F00000

- Difficulty date: June 2, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N747R
- Make and model: Snias AS350B3
- Aircraft serial: 3341
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT BECOMES OUT OF PHASE WITH THE DIGITAL ENGINE CONTROL UNIT (DECU).  REINITIALIZATION IS REQUIRED AT MORE FREQUENT INTEVALS THAN AC CERTIFICATED.  MFG ISSUED SERVICE LETTER TO REQUIRE ENGINE SHUTDOWN DURING REFUELING CAUSING REINITIALIZATION.
